# SDR AALA202501034549

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 46,221 hours, 19,510 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Low Pressure
- Location: Nr 2 Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: DURING CRUISE BOTH OF NUMBER 2 ENGINE AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AND STAYED ON; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
